# SDR WS9R031908001

- Difficulty date: March 19, 2008
- Submitted: March 20, 2008
- Operation: General aviation
- Make and model: Piper PA-28
- Engine: Lyc O360A4M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: AEL14995
- Condition: Broken
- Location: Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DISCOVERED THAT ALL (4) OF THE PUSH ROD TUBE RETAINERS WERE BROKE UPON REMOVING THE ROCKER BOX COVERS.  THIS ENGINE HAD JUST BEEN OVERHAULED AND HAS TEST CELL TIME ONLY.
